Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

New topological recursion relations


Authors: Xiaobo Liu and Rahul Pandharipande
Journal: J. Algebraic Geom. 20 (2011), 479-494
DOI: https://doi.org/10.1090/S1056-3911-2010-00559-0
Published electronically: June 9, 2010
MathSciNet review: 2786663
Full-text PDF

Abstract | References | Additional Information

Abstract: Simple boundary expressions for the $k^{th}$ power of the cotangent line class $\psi _1$ on $\overline {M}_{g,1}$ are found for $k\geq 2g$. The method is by virtual localization on the moduli space of maps to $\mathbb {P}^1$. As a consequence, nontrivial tautological classes in the kernel of the boundary push-forward map \[ \iota _*:A^*( \overline {M}_{g,2}) \rightarrow A^*(\overline {M}_{g+1})\] are constructed. The geometry of genus $g+1$ curves, then provides universal equations in genus $g$ Gromov-Witten theory. As an application, we prove all the Gromov-Witten identities conjectured recently by K. Liu and H. Xu.


References [Enhancements On Off] (What's this?)

References


Additional Information

Xiaobo Liu
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: xliu3@nd.edu

Rahul Pandharipande
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
MR Author ID: 357813
Email: rahulp@math.princeton.edu

Received by editor(s): September 10, 2008
Received by editor(s) in revised form: February 24, 2010
Published electronically: June 9, 2010
Additional Notes: The first author was partially supported by NSF grants DMS-0505835 and DMS-0905227. The second author was partially supported by NSF grant DMS-0500187.